American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L67) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Frank Merle and Hatem Zaag. Dynamics near explicit stationary solutions in similarity variables for solutions of a semilinear wave equation in higher dimensions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Shuxing Chen. Transonic shocks in 3-D compressible flow passing a duct with a general section for Euler systems. Trans. Amer. Math. Soc. 360 (2008) 5265-5289. MR 2415074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shuxing Chen. Stability of transonic shock fronts in two-dimensional Euler systems. Trans. Amer. Math. Soc. 357 (2005) 287-308. MR 2098096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] De-xing Kong. Formation and propagation of singularities for $2\times 2$ quasilinear hyperbolic systems. Trans. Amer. Math. Soc. 354 (2002) 3155-3179. MR 1897395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Denis Serre. La transition vers l'instabilité pour les ondes de choc multi-dimensionnelles. Trans. Amer. Math. Soc. 353 (2001) 5071-5093. MR 1852095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrea Corli and Olivier Gues. Stratified solutions for systems of conservation laws. Trans. Amer. Math. Soc. 353 (2001) 2459-2486. MR 1814078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Brian H. Gilding, Roberto Natalini and Alberto Tesei. How parabolic free boundaries approximate hyperbolic fronts. Trans. Amer. Math. Soc. 352 (2000) 1797-1824. MR 1487616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Masataka Nishikawa and Kenji Nishihara. Asymptotics toward the planar rarefaction wave for viscous conservation law in two space dimensions. Trans. Amer. Math. Soc. 352 (2000) 1203-1215. MR 1491872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] N. Caroff and H. Frankowska. Conjugate points and shocks in nonlinear optimal control. Trans. Amer. Math. Soc. 348 (1996) 3133-3153. MR 1344204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mahmoud Hesaaraki. The structure of MFD shock waves for rectilinear motion in some models of plasma . Trans. Amer. Math. Soc. 347 (1995) 3423-3452. MR 1297528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Escobedo, J. L. Vázquez and Enrike Zuazua. Entropy solutions for diffusion-convection equations with partial diffusivity . Trans. Amer. Math. Soc. 343 (1994) 829-842. MR 1225573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Tong Zhang and Yu Xi Zheng. Two-dimensional Riemann problem for a single conservation law . Trans. Amer. Math. Soc. 312 (1989) 589-619. MR 930070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jonathan Goodman. Stability of viscous scalar shock fronts in several dimensions . Trans. Amer. Math. Soc. 311 (1989) 683-695. MR 978372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David G. Schaeffer and Michael Shearer. Riemann problems for nonstrictly hyperbolic $2\times 2$ systems of conservation laws . Trans. Amer. Math. Soc. 304 (1987) 267-306. MR 906816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stephanos Venakides. The zero dispersion limit of the Korteweg-de Vries equation with periodic initial data . Trans. Amer. Math. Soc. 301 (1987) 189-226. MR 879569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert L. Pego. Remarks on the stability of shock profiles for conservation laws with dissipation . Trans. Amer. Math. Soc. 291 (1985) 353-361. MR 797065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paul Godin. Propagation of $C\sp \infty$ regularity for fully nonlinear second order strictly hyperbolic equations in two variables . Trans. Amer. Math. Soc. 290 (1985) 825-830. MR 792830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert L. Pego. Stable viscosities and shock profiles for systems of conservation laws . Trans. Amer. Math. Soc. 282 (1984) 749-763. MR 732117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Blake Temple. Systems of conservation laws with invariant submanifolds . Trans. Amer. Math. Soc. 280 (1983) 781-795. MR 716850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert A. Gardner. On the detonation of a combustible gas . Trans. Amer. Math. Soc. 277 (1983) 431-468. MR 694370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lung An Ying and Ching Hua Wang. The discontinuous initial value problem of a reacting gas flow . Trans. Amer. Math. Soc. 266 (1981) 361-387. MR 617539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Randolph G. Smith. The Riemann problem in gas dynamics . Trans. Amer. Math. Soc. 249 (1979) 1-50. MR 526309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1